# SDR SWAA2021050468696

- Difficulty date: April 15, 2021
- Submitted: May 4, 2021
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 46,323 hours, 27,470 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN #2 SEAT TRACK HAS DEEP WEAR ON UPPER CROWN AT STA 520. / REMOVED DAMAGE AND FOUND TO BE OUT OF LIMITS PER SRM 53-00-52-1A-1. REMOVED AND REPLACED SEAT TRACK FROM STA 500C+10 TO STA 520 PER SRM 53-0052-2R-4 AND EA 1-A53-11779; CORRECTED NRC TO MAJOR REPAIR AND RII
